Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Headache after pull-ups, What could be the reason for this?

Hey! Well I just had a simple question if you can answer thank you. I m a poole for the United States Marines, it is said females are suppose to do pullups now, i can do about 3, but everytime i do them i get lightheaded, then after a headache starts forming. Like yesterday i did 2 around 1ish and that happened until 8 my headache went away
Asked On : Sat, 2 Mar 2013
Answers:  2 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013
Thank you for posting your query.

It seems that you have a slight tendency to get migraine headaches. Migraine is known to get aggravated with exercise. This could be the reason behind the headaches that you get after pull-ups.
If the headaches are frequent, you may benefit from preventive migraine medications.

I hope it helps.
Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad,
My personal URL on this website:
My email:
My blog:

Answered: Mon, 2 Sep 2013
I find this answer helpful
Psychiatrist Dr. Payman Hajiazim's  Response
Hi there, thanks for asking. I agree with Dr. Kumar. It could be a kind of migraine attack. You can help your body to have less this kind of headache by drinking more water and doing exercise a little lighter. If the water you drink has electrolytes, that would be better as well. It is a common kind of headache and the simple type which you described is not dangerous. I wish you a good health.
Answered: Mon, 2 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor